# SDR R61A20110071

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 5,515 hours, 2,748 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN EMERGENCY LIGHT IN THE CABIN WAS INOP.  MAINTENANCE TROUBLESHOT AND FOUND THE ZONAL FLIGHT ATTENDANT CALL LIGHT AT FAULT, AND REPLACED THE ZONE 3 F/A CALL LIGHT ASSY IT PER EMB AMM, OPS CHECK GOOD.
